MathSciNet Relay Station
MathSciNet bibliographic data
MR647487 58F20 (26A18 54H20)
Lanford, Oscar E., III Smooth transformations of intervals. Bourbaki Seminar, Vol. 1980/81, pp. 36–54, Lecture Notes in Math., 901, Springer, Berlin-New York, 1981.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement